# SDR AALA202011039012

- Difficulty date: November 1, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 27,532 hours, 11,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR HOLD OPEN LATCH DOES NOT EASILY RELEASE.  CLEANED AND LUBED L1 DOOR HOLD OPEN LATCH, IAW AMM 52-11-00.  OPERATIONS CHECK GOOD.
